# SDR SIMA20140830004

- Difficulty date: August 30, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 24,380 hours, 20,566 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPETITIVE INSPECTION ON 3 1/2 INCH CRACK IN LT AFT WING STUB IAW ERS-EM-57DF-082 PART B.  ACCOMPLISHED PERMANENT REPAIR OF 3 1/2 INCH CRACK IN LT AFT WING STUB IAW ERS-EM-57DF-082 PART C.  REFER TO NRTC E403463 FOR DETAILS.  TDMI 928T5714 RESTORED.  REPETITIVE INSPECTION IAW ERS-EM-57DF-082 PART B NO LONGER REQUIRED.
